MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.5/30; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.5/30; CORONARY DRUG-ELUTING STENT
Model Number 401766
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment.During preparation it was detected that no stent was on the balloon.Another device was used to complete the intervention.
 
Additional Manufacturer Narrative
Combination product: yes.This was originally reported on the incorrect size and lot number.This report is being closed and the correct size is being reported on mdr-1028232-2021-05778.

Brand Name
ORSIRO (US) 2.5/30
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key12631219
Report Number1028232-2021-05694
Device Sequence Number14310507
Product Code NIQ
UDI-Device Identifier07640130439214
UDI-Public07640130439214
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2023
Device Model Number401766
Device Catalogue NumberSEE MODEL NO.
Device Lot Number04213447
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2021
Supplement Date Received by Manufacturer10/18/2021
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1